# SDR CA030513004

- Difficulty date: May 12, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,505 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: 82970019007
- Condition: Corroded
- Location: Mlg Door Act
- Part time: 14,465 hours, 15,784 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED FROM AIRCRAFT, GEAR NOT RETRACTING FULLY. DURING OVERHAUL IN THE SHOP, MAJOR CORROSION WAS NOTED IN THE UPLOCK ROD BORE, RENDERING THE HOUSING BER.
